U.S. doctors online nowAsk doctors free
United Kingdom
A 69-year-old female asked:

I am 69. having a scan as concern 7cm fibroid has grown. can vagifem pessaries tablets cause growth.i also get constant utis. is there a connection?

1 doctor answer1 doctor weighed in
Dr. Darrin Cunningham
Obstetrics and Gynecology 30 years experience
Not associated : The vagifem and pessary are a non issue with your fibroid. As long as you are not symptomatic you can watch the fibrous otherwise uterine artery embolization, myomectomy or hysterectomy may be necessary. Hard to know about the UTI. Make sure you are having a culture to make sure you are have true infections.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.